# SDR SWAA092452

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 75,051 hours, 70,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SKIN CRACKED BETWEEN BS 727C +3 TO BS 727C +8, STR 5L.  REPAIRED SKIN PER ER.
